Discussions By Condition: Medical Errors

help...

Posted In: Medical Errors 3 Replies
  • Posted By: Anonymous
  • May 30, 2007
  • 05:07 AM

I hope someone might be able to help me. I have been to many sites and am still feel so lost.. I am 46 y.o. female. I am a bone cancer survivor of 27 years. I did not have chemo, only radiation. But that is not the problem. I have been have the problems i will list below for quite some time, but am not getting much results for the Dr.s....
I have pernicious anemia...a regular test will show me as low as 135, I recieved 2 injections but only went up to 265 after 1 mth. I have an extermly low ferritin level....between 3 and 8 even after a mth of Rx iron. I have gallstones and suffer from (sorry to be graffic) constant and explosive diaerra. I take codine 4x a day just to keep it liviable. I also have iron defficient anemia, which after a year of iron has improved but my red blood cells are small, thin and irregular. they also tell me iI have malabsortion and am unable to process fat. Lactose intolerant.I have ruhematiory arthritis. Prizmetal angina which is made worse by all the anemia. I also have low blood pressure. Often as low as 90/57. which they treat by telling me to double or triple my salt. I have high colestrol, which has been high for at least 25 years, with or without meds. I am alway so tired. I have had a colonoscopy, enodo, and also swallowed the camera pill for my small intestines. all normal and 10 biopsy form the first 2 and also normal. I have had at least 50 blood test over the last 3 years for different things as well as fecal test some even sent to mayo because they are the only ones who do that kind of testing in my area. I am sorry for rambling on but have been told by Dr. that it is stress. One Dr. said to me if he had an ex like mine he would feel tired too!!! I wanted to screem...If any one could help me I would appreciate it...I Know I have left some thing out but I feel this is so much already thank you all again

Reply Flag this Discussion

3 Replies:

  • June Wow! You sound like your at wits end, and want an answer. I am sorry that I am not going to help more that this.... I am not an expert by any means, but if you are saying you only had 2 shots of B12 - that is nowhere NEAR enough. You need high doses for a few weeks/months and then around once a month or so. There is a post, under tell us your med story (B12 commonly misdiagnosed....) on this subject by Sally Pacholok, BSN, she too has prern. anemia. Please go to her post about your B12 issue, she does answer all questions within a day. Here is a link to the thread:http://forums.wrongdiagnosis.com/showthread.php?t=9948 This obvioulsy will not fix your GB or diahreha, etc.... but it should fix the tired feeling once your levels are built back up. Hope this helps some, and I am sure others will have some advice for you too. Take care Cala
    Cala1234 57 Replies Flag this Response
  • thank you so much for your reply. I had to stop the injections of B12 because I had an allergic reaction. Which is not new for me. I am also allergic to steroids., any way they are used for me. It doesn't seem to matter wether they arre injections, oral pills, or topical. My reation to them is like I took a mega dose. So when after the first shot I had a reaction they were hoping it was a one time reation but after the second shot and I had immediate swelling in my nose and such and then had a rash all over they decided they better quit. So now my hemotoligist is trying to reaserch the B12 patch. I also continue to take a high dose B12 pill that doesn't seem to bother me much but also does very little for me. But a little is better than nothing. The hemo Dr. is also thinking of doing iron I.V. but he said I will eventualy have a reaction and since I am allergic to the first thing they give for anaphlitic shock is steriods I will be in for a battle. Well I better go for now, my children are needing my attention.. Thank you again.
    Anonymous 42789 Replies Flag this Response
  • june... If you will read up about Chiropractic... I am not so sure if it can help exactly the problem that is affecting you directly, but I am sure it can help you in ways to your general well being in health! 'Lil
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.